Volume 4 (2000)

Download this article
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals

Bounds on exceptional Dehn filling

Ian Agol

Geometry & Topology 4 (2000) 431–449

DOI: 10.2140/gt.2000.4.431

Forward citations
I Agol, D Groves, J F Manning, Residual finiteness, QCERF and fillings of hyperbolic groups, Geometry & Topology 13 (2009) 1043
F Costantino, Stein domains and branched shadows of 4-manifolds, Geometriae Dedicata 121 (2007) 89
J DeBlois, D Knopf, A Young, Cross curvature flow on a negatively curved solid torus, Algebraic & Geometric Topology 10 (2010) 343
D Futer, E Kalfagianni, J S Purcell, On diagrammatic bounds of knot volumes and spectral invariants, Geometriae Dedicata (2009)
D Futer, M Ishikawa, Y Kabaya, T W Mattman, K Shimokawa, Finite surgeries on three-tangle pretzel knots, Algebraic & Geometric Topology 9 (2009) 743
D Futer, E Kalfagianni, J S Purcell, Cusp Areas of Farey Manifolds and Applications to Knot Theory, International Mathematics Research Notices (2010)
D Groves, J F Manning, Dehn filling in relatively hyperbolic groups, Israel Journal of Mathematics 168 (2008) 317
K Ichihara, M Teragaito, Klein bottle surgery and genera of knots, Pacific Journal of Mathematics 210 (2003) 317
K Ichihara, All exceptional surgeries on alternating knots are integral surgeries, Algebraic & Geometric Topology 8 (2008) 2161
E Kang, J H Rubinstein, Ideal triangulations of 3-manifolds II; taut and angle structures, Algebraic & Geometric Topology 5 (2005) 1505
T Li, R Qiu, S Wang, A quadratic bound on the number of boundary slopes of essential surfaces with bounded genus, Geometriae Dedicata (2009)
A D Mednykh, C Petronio, Hyperbolic 3-manifolds with geodesic boundary: Enumeration and volume calculation, Proceedings of the Steklov Institute of Mathematics 252 (2006) 155